# SDR 97FDEA00771

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562492
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON INBOARD SIDE OF STRINGER 28 RT, BS 1130.  *S/D*  REMOVED AND REPLACED STRINGER 28 RT IAW FED-EX SRM 53-10-3 FIG 1 SHT 1 WORK ACCOMPLISHED ON NR0417.
